# SDR IPXA2022120988837

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 66,032 hours, 22,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** DURING CLIMB OUT EICAS MSG "FWD CARGO DOOR" AIR TURN BACK. DEFERRED FWD LWR CARGO DOOR IND PER MEL 52-71-1-1. C/W DMP 52-71-1-1 FWD LWR CARGO DOOR VISUALLY VERIFIED CLOSED AND LOCKEDPERFORMED PSEU BITE IAW FIM 32-09-00/101 FIG 103. FOUND S893 PREVIOUS FAULT. PERFORMED ADJUSTMENT CHECK IAW AMM 52-33-00/501, ADJUSTMENT GOOD. RESET PSEU, NO FAULT CANNOT DUPLICATE. DEFERRAL CLEARED. NO DMP, PLACARD REMOVED
